Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Rational double points on supersingular $K3$ surfaces


Author: Ichiro Shimada
Journal: Math. Comp. 73 (2004), 1989-2017
MSC (2000): Primary 14J28; Secondary 14J17, 14J27, 14Q10
Published electronically: March 18, 2004
MathSciNet review: 2059747
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate configurations of rational double points with the total Milnor number $21$ on supersingular $K3$ surfaces. The complete list of possible configurations is given. As an application, we also give the complete list of extremal (quasi-)elliptic fibrations on supersingular $K3$ surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 14J28, 14J17, 14J27, 14Q10

Retrieve articles in all journals with MSC (2000): 14J28, 14J17, 14J27, 14Q10


Additional Information

Ichiro Shimada
Affiliation: Department of Mathematics, Faculty of Science, Hokkaido University, Sapporo 060-0810, Japan
Email: shimada@math.sci.hokudai.ac.jp

DOI: http://dx.doi.org/10.1090/S0025-5718-04-01641-2
PII: S 0025-5718(04)01641-2
Keywords: Rational double point, supersingular $K3$ surface, extremal \mbox{(quasi-)} elliptic fibration
Received by editor(s): November 27, 2002
Published electronically: March 18, 2004
Article copyright: © Copyright 2004 American Mathematical Society